A numerical method for solving the problem of convex programming in Hilbert space
Doklady Akademii Nauk, Tome 163 (1965) no. 2, pp. 282-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_2_a1,
author = {S. I. Zukhovitskii and R. A. Polyak and M. E. Primak},
title = {A numerical method for solving the problem of convex programming in {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {282--284},
year = {1965},
volume = {163},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a1/}
}
TY - JOUR AU - S. I. Zukhovitskii AU - R. A. Polyak AU - M. E. Primak TI - A numerical method for solving the problem of convex programming in Hilbert space JO - Doklady Akademii Nauk PY - 1965 SP - 282 EP - 284 VL - 163 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a1/ LA - ru ID - DAN_1965_163_2_a1 ER -
S. I. Zukhovitskii; R. A. Polyak; M. E. Primak. A numerical method for solving the problem of convex programming in Hilbert space. Doklady Akademii Nauk, Tome 163 (1965) no. 2, pp. 282-284. http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a1/